MathSciNet Relay Station
MathSciNet bibliographic data
MR974777 (90e:58087) 58F11 (28D20 58F15)
Mendoza, Leonardo Topological entropy of homoclinic closures. Trans. Amer. Math. Soc. 311 (1989), no. 1, 255–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement